MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS INC. E360; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS INC. E360; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the e360 ventilator flow sensor and flow sensor cable are faulty.There was no patient involvement at the time of the reported condition.A non- covidien service provider inspected the device and the customer issue was confirmed.To address the reported issue, the flow sensor and flow sensor cable were replaced.The ventilator was tested and checked to be running normally.

Brand Name
E360
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS INC.
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6608329
Report Number2023050-2017-05376
Device Sequence Number13509337
Product Code CBK
UDI-Device Identifier10884521540965
UDI-Public10884521540965
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-SY-IN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1